A friend has had severe headaches after injections of radiesse and restylane. She also had blepharoplasty on upper and lower kids. She has had an MRI and ct scan but everything appears normal. She is on several pain meds and sill suffering. Wondering if possibly she is having a reaction to the fillers in her lower face.
Hard to say but you can bet it is a possibility. One has to be very careful with whom you have to perform these injections as some people who inject them are not well trained in facial anatomy and they can damage the delicate nerves in the face leading to all kinds of problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 5 answers
Posted 7 Dec 2012 • 4 answers
Posted 16 Jul 2013 • 2 answers
I have had intermittent swelling after perlane restylane injections. I have been given steriods and?
Posted 31 Oct 2013 • 1 answer
Posted 13 Jan 2018 • 0 answers